Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Maximal Fuchsian groups


Author: Leon Greenberg
Journal: Bull. Amer. Math. Soc. 69 (1963), 569-573
DOI: https://doi.org/10.1090/S0002-9904-1963-11001-0
MathSciNet review: 0148620
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces, Analytic functions, pp. 45-66. Princeton Univ. Press, Princeton, N. J., 1960. MR 124486
  • 2. L. Ahlfors, Teichmüller spaces, Proceedings of the International Congress of Mathematicians, 1962 (to appear). MR 176055
  • 3. L. Bers, Quasiconformal mappings and Teichmüller's theorem, Analytic functions, pp. 89-119, Princeton Univ. Press, Princeton, N. J., 1960. MR 114898
  • 4. L. Bers, Spaces of Riemann surfaces, Proceedings of the International Congress of Mathematicians, 1958, pp. 349-361, Cambridge Univ. Press, New York, 1960. MR 124484
  • 5. L. Bers, Correction to "Spaces of Riemann surfaces as bounded domains", Bull. Amer. Math. Soc. 67 (1961), 465-466. MR 130972
  • 6. W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11001-0

American Mathematical Society